# SDR UPS06448662

- Difficulty date: October 20, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO DOOR CUTOUT FWD HINGE MOST FWD LWR FASTENER HOLE FOUND CRACK AT SKIN RUNNING DOWN APPROX 0.040".  FUSELAGE FWD CARGO DOOR CUTOUT FWD HINGE ATTACHED SKIN REPAIRED AS PER HX RS R53-21-35670. CONTINUED INSPECTION IS REQUIRED AS PER HX RS R53-21-35670 AND UPS EO B747-5330-25575-A.
